Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffer from diarrhea and vomiting. Having tingling in arms and back. What could this be?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
I started with the stomach bug two days ago. Diahreah an vomiting. Felt better today. Tonight I keep having tingling in both arms and back. What is this? I feel weak and bad when this happens.
Posted Sat, 13 Jul 2013 in Brain and Spine
Answered by Dr. Sree Gouri SR 1 hour later
Thanks for the query.

Diarrhea and vomitings can lead to dehydration and electrolyte imbalance.
Electrolyte imbalance can lead to these type of symptoms.
So you once consult general physician, check for blood pressure, blood sugar, serum electrolyte levels and complete blood picture.
With this workup the possible cause for your problem can be identified and treated.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor